# SDR DL72S962582

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 43,962 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHUTDOWN NR 3 ENGINE AT 1505Z DUE TO HIGH ENGINE OIL TEMP.  LANDED ORD 1531Z, ALL OTHER INDICATIONS WERE NORMAL.  ENGINE SHUTDOWN LESS THAN 30 MINUTES.  NECESSARY TO REPLACE NR 3 ENGINE OIL TEMP BULB.  INSPECTED ENGINE PER MM 72-00 PG 212L.  RAN ENGINE, ALL INDICATIONS NORMAL.
